I’m a neat freak (or I was ). I have no motivation .I just can’t make myself do things. I was very active before the AVM….I liked working out . I shoot pool on a pool league on Sunday nights and I don’t feel like getting dressed to go …Most likely it’s the medicine .I just want to be myself again. It’s very depressing .The one thing I can do is come here and share with you …….
THANK YOU FOR THAT !!
I think a lot of us TOTALLY UNDERSTAND the way you are feeling. I was where you are now for a long time…and it has slowly gotten better. I agree with you and I think in my case it was the medication doing this. Just try not letting yourself get to “down in the dumps” and make yourself get out every now and then. And hopefully in the future you will be more like your old self…at least more so then you are now. It takes a lot to admit what you have. Just take it one day at a time. And that is all you can do.
Pauline, I hate you are feeling down. I know about the lack of motivation and energy as I struggle with it everyday, week by week. Though my AVM is different I seem to feel drained but a lot of it is from not sleeping well and I think Brittanny is right, some of the meds the doctors prescribe certainly add to it. I hope you get to feeling better and find that strength you had before again will soon, I will be praying that you do!!
oh Pauline! I’m sorry to hear that. But yep, we all understand. I myself don’t take any meds that I can blame it on, but the unmotivated feelings do sometimes take over. And sometimes I think it is ok to surrender to the “blahs” as long as you know you can’t let it claim you for too long. Do little things and recognize that once you are there that you do enjoy and have fun. It will start getting better. I do hope.
This morning we got up early and decided to get coffee and go for a walk. I really just wanted to stay lazy and in my PJ’s but I felt guilty that my dog would miss out, so I went. And we had a great morning. The sun was shining, the air was cool but not too cold, and the coffee was good! I was very glad I decided to not be a lazy bum!!!
And yes, you can always come here and share! xoxo hang in there my friend!
Even though I’m not the one on medication or had the AVM I can totally relate because I have a bad thyroid which makes me feel like garbage most days. I’m always tired and cranky. Then I feel guilty for being tired and cranky. Go figure…
Thank you (You guys are great) …
I’ve found out that a strong cup of coffee helps alot.It wakes me up, don’t know if I should drink it …but I am going to.
Pauline, I am so sorry to hear you have been feeling this way. I can totally relate to how you have been feeling even though I do not take medication. I blame it on the knowledge of the AVM it self. Ignorance was bliss, now even more so that I have had it removed I am finding it very difficult to feel like myself again. and maybe I never will be the same person I used to be but I have faith that someday I will make peace with who I have become through this experience. I hope for your sake you can also find some peace and find joy in things you used to and maybe some new things. Hang in there I hope there is a light at the end of this long tunnel for you.
I know exactly how you feel Pauline, I’ve been there and yes most likely it is your meds. I let my doctor know that I was tired of feeling that way and he lesson my dose on some meds. When I saw that I felt a little better, I told him that I might try to wean myself off what I could, if I could tolerate it. The doctor advised me not to and I wouldn’t advice anyone to do it. I did it and felt great for a long time, but things are creeping back up on me and little by little I’ll probably end back up on all the meds I was on. All I can say is talk to your doctor about how yur feeling and maybe he’ll change your meds or down the dose. Please don’t try to change or stop taking your meds on your own, that is a no no, believe me… I know. If we can we need to exercise. Before my surgery I weighed 140, 5 yrs after my surgery I weighed 277, now I weigh 170—wow—I started back exercising–just walking, dancing, cleaning & gardening. Oh and of course eating healthier. I’ve always beeen a neat freak, but now I’m compulsive about it. Oh well, the things we deal with!
HEY Lady, think i’m a bit like that just now, think i’ll go to doc for more happy pills! Just had new bathroom in and I cannot even be bothered to paint it I just cannot get up and do it, think mine has got up and went as well babe. x
ok sounds like your big sister needs to step in here saterday i’m coming over look out lol i will help you arond the house, yard what ever you like then we are going out to eat and just spend some time to gether we have not done that for a long time and i need it just as much as you do so i will not take no for a ansure love ya bunches!!
Pauline, I know what you mean about being a neat freak or use to be like you said.
You know what I found out control whatever you can and forget about the rest because without our health none of it matters. When I went to the hospital I had just gotten a new kitchen put in and it crossed my mind for a tenth of a second when I was in rehab. I said to myself, forget that kitchen because if I don’t get better somebody else will be cooking in it and cleaning it too. LOL
Health first, without that we have nothing.
Hire help if you can afford it. I think if someone comes once a month that would help a lot
Now that my meds were changed I feel like myself again. I’m so happy it was only the meds . I wasan’t sure if it was that or a symptom from Cyberknife. THANK YOU ALL